# SDR AALA201705029027

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 44,827 hours, 29,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D2567045500060
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER CRACKED. REPLACED R1 DOOR SLIDE COVER.
